Research Repository

Modelling low income transitions

Cappellari, Lorenzo and Jenkins, Stephen P (2004) 'Modelling low income transitions.' Journal of Applied Econometrics, 19 (5). 593 - 610. ISSN 0883-7252

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 16 Dec 2013 11:07
Last Modified: 29 Nov 2018 15:15
URI: http://repository.essex.ac.uk/id/eprint/7900

Actions (login required)

View Item View Item